MAUDE Adverse Event Report: ZIMMER GMBH NCB, DF TARGETING INSTRUMENT FOR RIGHT PLATES; N/A

ZIMMER GMBH NCB, DF TARGETING INSTRUMENT FOR RIGHT PLATES; N/A
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer did not receive the device yet, however it is indicated by complainant that it will be returned for investigation.Note: the implantation and explantation dates are left empty as the device involved in this complaint is an instrument.Hence, no expiration date is captured, for the same reason.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the ncb targeting instrument's end snapped off.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.This complaint (b)(4) is a duplicate of the complaint (b)(4) submitted under the reference 0009613350-2019-00073.This complaint will be set to not a complaint in oir database.Please delete this report from your database.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
This complaint (b)(4) is a duplicate of the complaint (b)(4) submitted under the reference 0009613350-2019-00073.This complaint will be set to not a complaint in oir database.Please delete this report from your database.

Brand Name
NCB, DF TARGETING INSTRUMENT FOR RIGHT PLATES
Common Device Name
N/A
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8330342
Report Number0009613350-2019-00056
Device Sequence Number62309
Product Code FZX
UDI-Device Identifier00889024289444
UDI-Public00889024289444
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02.00024.070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer07/04/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1